# SDR SWAA0144060122763

- Difficulty date: May 31, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 41,562 hours, 24,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 111A13226
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C BAY UPPER CHORD CRACKED AT BS 663, RBL 8.  REPAIRED CHORD IAW EA AND MM.
